# SDR SWAA070125

- Difficulty date: January 10, 2007
- Submitted: January 11, 2007
- Operation: Air carrier
- Aircraft: N643SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27716
- Aircraft time: 33,984 hours, 28,206 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6550756
- Condition: Corroded
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RIGHT WING INBOARD FORE FLAP OUTBOARD RIB CORRODED.  REMOVED AND REPLACED FORE FLAP RIB PER SRM.
